Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

174 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What will happen if a 3 year old consumes ibuprofen ?

my grandson took one of my daughters 400mg ibuprofen tablets. what should she do. will he be okay he is 3 years old.
Wed, 4 May 2011
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication
General & Family Physician 's  Response
Hi, normally this drug is safe in prescribed dose.The dose for him is high.He can have gastric discomfort and vomiting in some cases.Please speak to your doctor and in mean time give him light diet,more of fluids and if vomits or have abdominal pain please talk to your doctor.bye.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello. I m 16 years old, female, 5 6 , and 210lb. I ve been having pain in my right, lower back since June 3, 2014 and it feels like it s getting worse. Back pain has never happened to me before. That was when I noticed it was really hurting and that was the first time it s hurt that badly. I ve never had back pain like this before and I fully understand that my weight may be a factor. I ve been taking over the counter pain killers like ibuprofen for about a month every night and they don t feel like they re working. Recently, I ve been feeling the ache in my right leg and I m starting to get really worried. If you, have an idea to why this might be happening, please let me know so I can see my family doctor.

doctor1 MD

Hi, my kid has fever due to throat infection...I had to give her ibugesic plus 7 ml ( she is 3 years 9 months old and weighs 18 kg) sometime at midnight on an empty stomach as she developed shivers and fever sometime around 3 am...this has happened around 3 times in 2 days...does giving ibuprofen on an empty stomach cause gastritis ?... if so what are the symptoms and remedy ?

doctor1 MD

Hello, Older neighbors watching their grand-children. The children are 2 years old. Apparently, they each bit and possibly ate a portion of ibuprofen tablets. I think they 200 mg tablets. According to the neighbor, this happened about 5 hours ago. They said the children played like normal over the course of their time with the grand-parents. The children have since gone to sleep (probably 2 hours ago). The neighbor is now worried about the effect of the ibuprofen on the children, given the fact that they have gone to sleep. What do you think? Thanks.

Recent questions on  Back pain

doctor1 MD

I have pain above my left breast, radiating into my armpit, sometimes my neck and down my arm. I also have pain in the back directly behind the pain in my chest.. Years ago, a doctor told me it was a muscle spasm. It has returned and comes on especially late in the evening.

doctor1 MD

I an 4 weeks post DaVinci Hysterectomy. I am having horrible lower back pain, and trouble having a bowel movement. I ve tried various stool softeners to no avail. Any reason I shouldn t use Mag Citrate? Any thoughts on how long the back pain should last? Thanks.

doctor1 MD

I have been having pain in the back of my head by my neck and goes all down to the middle of my back. Also my neck is stiff, my head is heavy. I have experienced dizziness, memory loss and pains and numbness in my arms. I have trouble sleeping and have muscle weekness. I also about a month ago had only what I can discribe as a prism effect in my left eye. It only lasted an hour or so but was slightly disturbing. Please tell me what to do.

doctor1 MD

I am Fazal ur Rahman.
age : 51 years
sex : male
constipation is my problem since my childhood.
but last three years ago i felt a back pain, consulted many doctors but it goes on increasing. and this lower back pain expands and began to affect my arms (first my left hand and now both the hands).now i cannot straighten my fingers because it produces a stretch in my muscles and i cannot lift my hands up as it also produces a stretch in my lower back muscles. and i am loosing my weight day by day. specially my shoulders are becomming weak. Now i cannot even stand for more than 15 minutes. it is vry difficult for me to walk because of the stretch in lower back muscles.
I consulted many doctors, get my check up reports which are all clear. With the Grace of God I don't have sugar, hepatitus , tb, uric acid, blood pressure or any such kind of disease. But in my mri report there is a disorder in my backbone disks, c3, c4, c5, c6. And there is aso numbness.
as i consulted many doctors but most of them don,t advise any kind of medicine. But some advises me methecobol, Cobaolmin, Nuberal Fort and other such type of medicines.
i am worried about my health very much. Please advise me something to cure.
i will be very thankfull to you.
waiting for your reply...........

doctor1 MD

I get a lower back pain which is excrucitating right after my cycle ends.its remians for 4-5 days. And have to take painkillers.Its very debiliating.The feeling is like something in stuck inside which is unable to come out.My lower portion gets...

doctor1 MD

very small amount of brownish discharge after wiping, I finished my period just under 2 weeks ago, although I can't be precise. any reason for this?

doctor1 MD

I am 77 and take heart disease medications. I have lower back pain , am fatigued and joint pain. Suggestions?